# SDR FDEA202208312116

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN , SUPERNUMERARY SEAT TRACK HAS CORROSION , STA 345 TO STA 377 , LBL 7  REMOVED AND REPLACED SEAT TRACK IAW VTMAE DRW-3VKJ5 # 3470 , B757-200 SRM 53-10-52-01 AND   SRM 51-40-02
